# SDR HEEA078932

- Difficulty date: May 14, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: 214001970111
- Part serial: SKD086R
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELEVATOR WILL NOT STAY ON LINE.
